# SDR XV6A2014100300007

- Difficulty date: October 3, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N661CS
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 81,754 hours, 21,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING ESCAPE SQUIBS TEST WILL NOT TEST SUCCESSFULLY.   LEFT AISLE 3AC EMERGENCY LIGHT INOPERATIVE L9709 BROKEN WIRING.  R & R LT OVERWING EMERGENCY ILGHT  BATTERY & CHARGER.  R & R RT OVERWING EMER BATTERY & CHARGER.  REPLACED CONNECTOR FOR LT AISLE EMERGENCY LIGHTS AT 3AC.
